BPAA 2009 Competition
Schedule of Events

Wednesday, May 20, 2009

5:00pm - 8:00pm - Competitors may register and pick up registration materials at Rogers Pub.  Registration is also open all day Thursday and Friday at the welcome desk in the Sorenson Center.

6:00pm - 8:00pm - Welcome Reception at Rogers Pub, for all competitors and registered guests. Come meet your fellow amateurs and members of the BPAA. Cash bar.

Thursday, May 21, 2009

9:00am - 12:00pm - Masterclass with Timothy McFarland. Rehearsal Studio

12:15pm - 10:15pm - Preliminary Competition Round, Sorenson Theatre

12:15 pm  Thang Dinh
12:30 pm Dominique Xardel
12:45 pm Yoko Taruki
1:00 pm  Ann-Marie Rouchon
1:15 pm  Vincent Schmithorst

15 minute break

2:00 pm  Judith Darst
2:15 pm  Gloria Yee
2:30 pm  Della Howell
2:45 pm  Alexandre Santos
3:00 pm  Janet Underhill

15 minute break

3:45 pm  Neil McKelvie
4:00 pm  Esfir Ross
4:15 pm  May Chung
4:30 pm  John Blasdale
4:45 pm  Ingrid Purwins

Dinner break

6:45 pm  Caroline Kirchhoff
7:00 pm  John Vineyard
7:15 pm  Shi-Chin Yvonne Tsai
7:30 pm  Robert Weeks
7:45 pm  Marlies Prenger
8:00 pm  Harvey Bellin

15 minute break

8:45 pm  Tim Adrianson
9:00 pm  Mark Lutton
9:15 pm  Chung Lee
9:30 pm  Alice Sheu
9:45 pm  Abel Sanchez-Aguilera
10:00 pm Mark Cannon

Friday, May 22, 2009

9:00am - 12:00pm - Masterclass with Victor Rosenbaum. Rehearsal Studio

12:15pm - 10:00pm - Preliminary Competition Round, Sorenson Theatre

12:15 pm  Gala Gurinovich
12:30 pm Carol Arschin Levy
12:45 pm David Leehey
1:00 pm  Joan Zarry
1:15 pm  Noriko Sugiyama

15 minute break

2:00 pm  Andrew Celentano
2:15 pm  Larry Harris
2:30 pm  Kathleen Penny
2:45 pm  Moses Kaloustian
3:00 pm  Alex Leite

15 minute break

3:45 pm  Joseph Wearing
4:00 pm  Douglas Calegari
4:15 pm  Ricker Choi
4:30 pm  Julien Kurtz
4:45 pm  Susan Hammond

Dinner break

6:45 pm  Alex Leow
7:00 pm  Reiko Osawa
7:15 pm  Bruce Pfeffer
7:30 pm  Damira Feldman
7:45 pm  Michael Serio
8:00 pm  Chloeann Estrera

15 minute break

8:45 pm  Wayne Lung
9:00 pm  Suzanne Fremon
9:15 pm  Louis Dalaveris
9:30 pm  Milton Farbstein
9:45 pm  Karmjeet Bindra

10:30pm - Announcement of Semi-finalists

Saturday, May 23, 2009

9:00am - 12:00pm - Masterclass with Janice Weber.  Rehearsal Studio

1:30pm - 7:00pm - Semifinal Competition Round, Sorenson Theatre

1:30 Kathleen Penny
1:45 Esfir Ross
2:00 Sue Hammond
2:15 Julien Kurtz
2:30 Joan Zarry

Break

3:15 Vincent Schmithorst
3:30 Abel Sanchez-Aguilera
3:45 Janet Underhill
4:00 Harvey Bellin
4:15 Tim Adrianson

Break

5:00 Noriko Sugiyama
5:15 Chung Lee
5:30 Damira Feldman
5:45 Caroline Kirchhoff
6:00 Ricker Choi

6:45pm - Announcement of Finalists

Sunday, May 24, 2009

10:30am - 1:00pm - Piano Marathon, Sorenson Theatre

1:30pm - 6:00pm - Final Competition Round, Sorenson Theatre

1:30 Noriko Sugiyama

2:00 Ricker Choi

2:30 Chung Lee

Break

3:45 Joan Zarry

4:15 Abel Sanchez-Aguilera

4:45 Vincent Schmithorst

5:45pm (approx) - Announcement of winners and prizes

7:00pm - 10:00pm - Post-competition banquet. Wellesley Club. Advance Tickets required.